MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Hamilton medical ag complaint number: (b)(4).Follow-up 1 - device manufacturing date added.
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "tightness check failed.Obstruction valve close pressure too low: 40.5 mbar (min: 43.0 mbar) visual inspection of obstr.Valve appears to be out of place".- it's not reported to hamilton medical ag when exactly the tightness test failed.The tightness test is standard part of the pre-operational check and gets performed when the breathing circuit is replaced.The tightness test is also part of the service software what gets performed during maintenance.Since this was not reported we must assume that it happened during the pre-operational check what makes this event reportable.· there is no patient involvement reported.· there is no need for any medical intervention reported.· neither delay in treatment nor harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report:.
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "tightness check failed.Obstruction valve close pressure too low: 40.5 mbar (min: 43.0 mbar) visual inspection of obstr.Valve appears to be out of place".- it's not reported to hamilton medical ag when exactly the tightness test failed.The tightness test is standard part of the pre-operational check and gets performed when the breathing circuit is replaced.The tightness test is also part of the service software what gets performed during maintenance.Since this was not reported we must assume that it happened during the pre-operational check what makes this event reportable.· there is no patient involvement reported.· there is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report: ----------------------------------------------------------------------- hamilton medical ag complaint number: (b)(4).Follow-up 1 - device manufacturing date added   updated fields: h4 ----------------------------------------------------------------------- follow-up 2 - additional information:.It was reported that the tightness test on the ventilator did not pass during non-clinical use.No patient involved.The event did not cause or contributed to a death or serious injury to a patient.The tightness test is performed during startup of the ventilator to verify the integrity of the breathing circuit, ensuring there are no leaks that could compromise ventilation.The test is designed to detect leaks in the ventilator circuit, including tubing, connections, and the patient interface.Both the tightness test and the compensatory mechanisms for minor leaks are designed to ensure the ventilator operates safely and effectively.A failed tightness test or minor leak detection during ventilation does not indicate a malfunction but rather triggers the ventilator's safety mechanisms to either alert the operator or adapt to the situation.To address the issue, a check valve assembly was shipped to the customer.No feedback was received confirming whether the replacement resolved the issue.Although the outcome could not be verified, it is assumed that the issue was resolved by replacing the check valve assembly, as no further issues have been reported.-----------------------------------------------------------------------.
 
Event or Problem Description

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20680694
Report Number3001421318-2024-02710
Device Sequence Number12559632
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)210714(240)161010
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/08/2024
11/08/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/14/2024
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown